# SDR UIEA200700002

- Difficulty date: January 8, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 103,391 hours, 23,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201890
- Condition: Broken
- Location: Bs 1960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK AT STATION 1960 RT, RBL 11 HAS 1 EACH BROKEN CROWN LUG.  REMOVED AND REPLACED SECTION OF SEAT TRACK FROM STATION 1946 TO 1969 RT AS PER 747 SRM 53-10-05 FIG 14.
